# SDR COMA9520398

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC699
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 89778014
- Condition: Defective
- Location: Rt Engine
- Part time: 3,066 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RT ENGINE WILL NOT ACHIEVE TAKEOFF TORQUE.  REPLACED THE FUEL CONTROL UNIT.
